# SDR USAA040718

- Difficulty date: September 8, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601197
- Condition: Damaged
- Location: Nr 1 Slat
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SKIN, CORE BOND, 1 INCH SQUARE AREA, NR 1 SLAT IB TE UPPER SURFACE.  REMOVED TOP SKIN AND CORE, INSTALLED NEW CORE, TOP DOUBLER IAW SRM 51-70-10 AND 09.
